# SDR DXTA200601744

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 3,532 hours, 2,133 cycles
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD A SMOKE OIL ODOR IN THE COCKPIT FOR ABOUT 10- 20 SECONDS, THEN IT WENT AWAY. LATER INFLIGHT THE PASSENGERS CAME UP AND SAID THAT THEY SAW A SMOKE HAZE BEHIND THE GALLEY IN THE MAIN CABIN . INSPECTED AMPLIFIER AND CONNECTIONS BEHIND GALLEY. NO DEFECTS NOTED. GROUND RAN AIRCRAFT WITH CREW AT FULL POWER NO ODOR OR SMOKE NOTED. FOR DETAILS REF FAS WO 06-2757.KVNY-KTEB.
